# SDR I5PA2021011868805

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 96,008 hours, 24,731 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 511618
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EGT 635.  CORRECTIVE ACTION: REMOVED AND REPLACED APU ECU, IAW AMM 49-61-05.  OPERATIONS CHECK AND BITE TEST OK.  EGT NORMAL.
